Alert archive / Wyoming / Winter Storm Warnings in 2007
Winter Storm Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Feb 15, 2007, 5:35 AM MST. It took effect at Feb 16, 2007, 12:00 AM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2007, 5:35 AM MST (12:35 UTC)
- In effect from
- Feb 16, 2007, 12:00 AM MST
- Expired
- Feb 16, 2007, 8:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 151235 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 535 AM MST THU FEB 15 2007 ...STRONG WINDS AND SNOW WILL AFFECT THE SNOWY RANGE LATE TONIGHT THROUGH FRIDAY EVENING... .A FAST MOVING PACIFIC STORM SYSTEM WILL PRODUCE STRONG WINDS AND SNOW OVER THE SNOWY RANGE LATE TONIGHT THROUGH FRIDAY EVENING. THE SNOW WILL BE HEAVY AT TIMES WITH SNOWFALL TOTALS OF 5 TO 10 INCHES. THE SNOW COMBINED WITH WINDS GUSTING TO 70 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES...SLICK ROADS AND DANGEROUS TRAVEL LATE TONIGHT THROUGH FRIDAY EVENING. WYZ063-152045- /O.NEW.KCYS.WS.W.0002.070216T0700Z-070217T0300Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 535 AM MST THU FEB 15 2007 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST FRIDAY. WEST TO NORTHWEST WINDS WILL INCREASE OVER THE SNOWY RANGE AROUND MIDNIGHT AND REMAIN STRONG THROUGH FRIDAY EVENING. DURING THAT TIME...WINDS WILL BE SUSTAINED AT BETWEEN 45 AND 55 MPH IN OPEN AREAS WITH GUSTS TO 70 MPH. ALSO LATE TONIGHT...SNOWFALL WILL INCREASE OVER THE SNOWY RANGE. THE SNOW WILL BE HEAVY AT TIMES WITH SNOW TOTALS BY FRIDAY EVENING OF 5 TO 10 INCHES. THE COMBINATION OF THE STRONG WINDS AND SNOW WILL PRODUCE DANGEROUS TRAVEL AND OUTDOOR CONDITIONS. THERE WILL BE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES AND SNOWPACKED AND SLICK ROADS. ALTERNATE TRAVEL PLANS SHOULD BE CONSIDERED. IF YOU MUST TRAVEL BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ WEILAND
5 follow-up statements
000 WWUS45 KCYS 151755 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MST THU FEB 15 2007 ...STRONG WINDS AND SNOW WILL AFFECT THE SNOWY RANGE LATE TONIGHT THROUGH FRIDAY EVENING... .A FAST MOVING PACIFIC STORM SYSTEM WILL PRODUCE STRONG WINDS AND SNOW OVER THE SNOWY RANGE LATE TONIGHT THROUGH FRIDAY EVENING. THE SNOW WILL BE HEAVY AT TIMES WITH SNOWFALL TOTALS OF 5 TO 10 INCHES. THE SNOW COMBINED WITH WINDS GUSTING TO 70 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES...SLICK ROADS AND DANGEROUS TRAVEL LATE TONIGHT THROUGH FRIDAY EVENING. WYZ063-161300- /O.CON.KCYS.WS.W.0002.070216T0700Z-070217T0300Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 1055 AM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST FRIDAY. WEST TO NORTHWEST WINDS WILL INCREASE OVER THE SNOWY RANGE AROUND MIDNIGHT AND REMAIN STRONG THROUGH FRIDAY EVENING. DURING THAT TIME...WINDS WILL BE SUSTAINED AT BETWEEN 45 AND 55 MPH IN OPEN AREAS WITH GUSTS TO 70 MPH. ALSO LATE TONIGHT...SNOWFALL WILL INCREASE OVER THE SNOWY RANGE. THE SNOW WILL BE HEAVY AT TIMES WITH SNOW TOTALS BY FRIDAY EVENING OF 5 TO 10 INCHES. THE COMBINATION OF THE STRONG WINDS AND SNOW WILL PRODUCE DANGEROUS TRAVEL AND OUTDOOR CONDITIONS. THERE WILL BE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES AND SNOWPACKED AND SLICK ROADS. ALTERNATE TRAVEL PLANS SHOULD BE CONSIDERED. IF YOU MUST TRAVEL BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ RUBIN
000 WWUS45 KCYS 160215 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 715 PM MST THU FEB 15 2007 ...STRONG WINDS AND SNOW WILL AFFECT THE SNOWY RANGE LATE TONIGHT THROUGH FRIDAY EVENING... .A FAST MOVING PACIFIC STORM SYSTEM WILL PRODUCE STRONG WINDS AND SNOW OVER THE SNOWY RANGE LATE TONIGHT THROUGH FRIDAY EVENING. THE SNOW WILL BE HEAVY AT TIMES WITH SNOWFALL TOTALS OF 5 TO 10 INCHES. THE SNOW COMBINED WITH WINDS GUSTING TO 70 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES...SLICK ROADS AND DANGEROUS TRAVEL LATE TONIGHT THROUGH FRIDAY EVENING. WYZ063-161200- /O.CON.KCYS.WS.W.0002.070216T0700Z-070217T0300Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 715 PM MST THU FEB 15 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST FRIDAY. WEST TO NORTHWEST WINDS WILL INCREASE OVER THE SNOWY RANGE AROUND MIDNIGHT AND REMAIN STRONG THROUGH FRIDAY EVENING. DURING THAT TIME...WINDS WILL BE SUSTAINED AT BETWEEN 45 AND 55 MPH IN OPEN AREAS WITH GUSTS TO 70 MPH. ALSO LATE TONIGHT...SNOWFALL WILL INCREASE OVER THE SNOWY RANGE. THE SNOW WILL BE HEAVY AT TIMES WITH SNOW TOTALS BY FRIDAY EVENING OF 5 TO 10 INCHES. THE COMBINATION OF THE STRONG WINDS AND SNOW WILL PRODUCE DANGEROUS TRAVEL AND OUTDOOR CONDITIONS. THERE WILL BE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES AND SNOWPACKED AND SLICK ROADS. THIS WILL SEVERELY IMPACT TRAVEL ALONG INTERSTATE 80 IN THE ARLINGTON AND ELK MOUNTAIN AREAS LATE TONIGHT THROUGH FRIDAY. ALTERNATE TRAVEL PLANS SHOULD BE CONSIDERED. IF YOU MUST TRAVEL BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ HAHN
000 WWUS45 KCYS 161258 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 558 AM MST FRI FEB 16 2007 ...SNOW AND STRONG WEST WINDS AND SNOW WILL CONTINUE TO AFFECT THE SIERRA MADRE AND SNOWY RANGES THROUGH EARLY THIS EVENING... .A FAST MOVING PACIFIC STORM SYSTEM WILL KEEP SNOW AND STRONG WINDS GOING FOR THE SIERRA AND SNOWY RANGES THROUGH FRIDAY EVENING. SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED. THE SNOW COMBINED WITH WINDS GUSTING OVER 60 MPH WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW. TRAVEL WILL BE HAZARDOUS DUE TO POOR VISIBILITIES AND SNOW PACKED ROADS. WYZ063-162000- /O.CON.KCYS.WS.W.0002.000000T0000Z-070217T0300Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 558 AM MST FRI FEB 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. PERIODS OF SNOW WILL CONTINUE FOR THE MOUNTAINS OF SOUTH CENTRAL WYOMING INTO THIS EVENING. ALSO...WEST TO NORTHWEST WINDS WILL INCREASE TO SPEEDS OF 35 TO 45 MPH WITH GUSTS OVER 60 MPH. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED. THE COMBINATION OF THE STRONG WINDS AND SNOW WILL PRODUCE DANGEROUS TRAVEL AND OUTDOOR CONDITIONS. THERE WILL BE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES AND SNOW PACKED ROADS. IF YOU MUST TRAVEL BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ JLH
000 WWUS45 KCYS 162010 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 110 PM MST FRI FEB 16 2007 ...SNOW AND STRONG WEST WINDS WILL CONTINUE TO AFFECT THE SIERRA MADRE AND SNOWY RANGES THROUGH EARLY THIS EVENING... .A FAST MOVING PACIFIC STORM SYSTEM WILL KEEP SNOW AND STRONG WINDS GOING FOR THE SIERRA AND SNOWY RANGES THROUGH THIS EVENING. SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED. THE SNOW COMBINED WITH WINDS GUSTING OVER 60 MPH WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW. TRAVEL WILL BE HAZARDOUS DUE TO POOR VISIBILITIES AND SNOW PACKED ROADS. WYZ063-170300- /O.CON.KCYS.WS.W.0002.000000T0000Z-070217T0300Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 110 PM MST FRI FEB 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. INTERVALS OF SNOW WILL CONTINUE FOR THE MOUNTAINS OF SOUTH CENTRAL WYOMING INTO THIS EVENING. MANY AREAS HAVE ALREADY RECEIVED 6 INCHES OF NEW SNOW TODAY. EXPECT AN INCH OR TWO MORE BEFORE THE STORM ENDS. ALSO...WEST TO NORTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS OVER 60 MPH. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED. THE COMBINATION OF THE STRONG WINDS AND SNOW WILL PRODUCE DANGEROUS TRAVEL AND OUTDOOR CONDITIONS. THERE WILL BE CONSIDERABLE BLOWING AND DRIFTING SNOW...POOR VISIBILITIES AND SNOW PACKED ROADS. IF YOU MUST TRAVEL BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ SOWKO
000 WWUS45 KCYS 170300 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 800 PM MST FRI FEB 16 2007 WYZ063-170400- /O.EXP.KCYS.WS.W.0002.000000T0000Z-070217T0300Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 800 PM MST FRI FEB 16 2007 ...WINTER STORM WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE WINTER STORM WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. SNOW SHOWERS AND WINDS HAVE DECREASED THIS EVENING IN THE MOUNTAINS...AND SO THE WINTER STORM WARNING WILL BE ALLOWED TO END AT 8 PM. SOME SNOW SHOWERS WILL LINGER THROUGH MIDNIGHT OVER THE MOUNTAINS...BUT ADDITIONAL SNOWFALL WILL ONLY BE AN INCH OR TWO. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 4:09 AM MST, 1 hour 26 minutes earlier.
Area forecast discussion, Feb 15, 4:09 AM MST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
409 AM MST THU FEB 15 2007
.SHORT TERM...THE AREA OF LIGHT SNOW OR FLURRIES CONTINUES TO DISSIPATE
AND MOVE SOUTHWEST. AT 1030Z IT WAS OVER THE SNOWY RANGE AS WELL AS
THE AREA FROM SOUTHEAST OF KLAR TO KMBW. BY SUNRISE...THE LIGHT SNOW
SHOULD BE MAINLY CONFINED TO THE SNOWY RANGE AND NEARBY AREAS. THE
SKIES HAVE CLEARED EXCEPT ALONG AND SOUTH OF INTERSTATE 80...WEST OF
KIMB AND TEMPERATURES HAVE PLUMETTED. THE COLD START TO THE MORNING
WITH READINGS WELL BELOW ZERO IN THE NORTH PART OF THE CWA WILL HAVE
AN IMPACT ON THE WARMER TEMPERATURES FOR THE AFTERNOON. SO EVEN THOUGH
1000 TO 500 MB THICKNESS VALUES RISE AND WEST WINDS INCREASE STILL MIGHT
BE HARD TO GET TO REACH FORECAST AND GUIDANCE HIGHS. HAVE LOWERED THE
HIGHS FOR TODAY JUST A BIT. REMAINDER OF THE FORECAST WILL BE UNDER
THE INFLUENCE OF THE APPROACHING SHORTWAVE TROUGH CURRENTLY APPROACHING
THE BRITISH COLUMBIA COAST. THAT FEATURE MOVES OVER THE OVER THE CWA
QUICKLY ON FRIDAY WITH MODELS HAVING DIFFERENCES IN TIMING. ALL MODELS
ARE TRENDING FASTER WITH THE GFS ABOUT 3 TO 6 HOURS FASTER THAN THE
NAM. THE GFS HAS BEEN MORE CONSISTENT AND IS PREFERRED BY NCEP SO
WILL LEAN MORE TOWARD THAT MODEL FOR THIS PART OF THE FORECAST. THE
ASSOCCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE CWA FROM NORTH
TO SOUTH DEOM LATE MORNING TO MID AFTERNOON. CLOUDS AHEAD OF THE
SHORTWAVE TROUGH HAVE ALREADY MOVED INTO WESTERN WYOMING AS OF 10Z.
AHEAD OF THE SHORTWAVE TROUGH AND FRONT THE SURFACE PRESSURE
GRADIENT WILL TIGHTEN AND HEIGHT DIFFERENCES AT 700 MB INCREASE. IN
FACT THE GFS 700 MB HEIGHT DIFFERENCES BETWEEN KCAG AND KCPR IS NEAR
100 METERS STARTING AT 06Z TONIGHT AND LASTING FOR MUCH OF FRIDAY.
THE 300 MB JET WILL MOVE INTO SOUTHEAST WYOMING BY FRIDAY AFTERNOON
AND WILL AID IN PRODUCING STRONG WINDS. WILL GO AHEAD AND ISSUE A
HIGH WIND WARNING FOR THE CWA FOR LATER TONIGHT THROUGH FRIDAY EVENING
AS MODELS HAVE BEEN ADVERTISING THIS EVENT FOR ALMOST A WEEK NOW.
FOR THE MOUNTAINS THE OROGRAPHICS AND MOISTURE WILL INCREASE AND
BUFKIT RAOBS AND HPC ALL POINT TO BETWEEN 5 AND 10 INCHES OF SNOW FOR
THE SNOWY RANGE LATE TONIGHT AND FRIDAY. SO FOR THAT AREA WILL UPGRADE
THE HIGH WIND WATCH TO A WINTER STORM WARNING DUE TO THE COMBINATION
OF STRONG WINDS AND SNOW. OVER THE REST OF THE CWA AT LEAST A PERIOD
OF SNOW SHOWERS SHOULD DEVELOP. THE LIFT AND INCREASED INSTABILITY
SHOULD PRODUCE A 1 TO 3 HOUR PERIOD OF HEAVIER SNOW...WITH SNOWFALL
RATES OF UP TO AN INCH PER HOUR. THE WYOMING PART OF THE CWA WILL
PROBABLY SEE MORE ACCUMULATING SNOW THAN THE PANHANDLE. MODEL GUIDANCE
ALL HAVE NORTHWEST WINDS FOR THE CWA...BUT BELIEVE THAT THEY WILL BE
MORE NORTHERLY AT LEAST FOR SEVERAL HOURS BEHIND THE FRONT. THE
TEMPERATURES FOR FRIDAY WILL START OUT MILD AND THEN FALL AS THE COLDER
AIR MOVES IN AND HAVE TRIED TO ACCOUNT FOR THIS IN THE FORECAST.
.LONG TERM...FRI NIGHT THROUGH WED. WIND EVENT WILL LINGER INTO FRI
NIGHT AS STRONG NORTHWESTERLY FLOW ALOFT CONTINUES. UPPER FLOW WILL
DECREASE AND BEGIN BACKING SATURDAY THEN A RIDGE WILL MOVE OVER THE
AREA LATE SAT NIGHT INTO SUNDAY. BY LATE SUN THE RIDGE AXIS WILL
MOVE EAST OVER THE GREAT PLAINS WITH SOUTHWESTERLY FLOW ALOFT
PUSHING A WEAK SHORTWAVE OVER THE FORECAST AREA. SUN NIGHT A FLAT
RIDGE WILL DEVELOP OVER WY THEN A WEAK SHORTWAVE WILL BRUSH THE AREA
LATE MON NIGHT OR EARLY TUE. FLOW ALOFT WILL BE NEARLY ZONAL TUE
WITH A FLAT RIDGE OVER THE GREAT BASIN REGION. THE RIDGE WILL SLIDE
EAST OVER WY TUE NIGHT WITH THE UPPER FLOW BECOMING SOUTHWESTERLY
WED. WILL CONTINUE WIND HIGHLIGHT THROUGH FRI EVENING THEN END IT
AROUND MIDNIGHT FRI NIGHT AS THE SURFACE PRESSURE GRADIENT DECREASES
AFTER THAT TIME. WILL CARRY A CHANCE OF SNOW FRI NIGHT OVER THE
SOUTHERN 2/3 OF THE FORECAST AREA BEFORE DRIER AIR MOVES IN FOR SAT.
SAT WILL HAVE AREAS OF BRISK WINDS WITH APPROXIMATELY NORMAL
TEMPERATURES. SURFACE BASED LEESIDE TROUGHING SUN WILL KEEP THINGS
DRY AND BOOST TEMPERATURES INTO THE 40S OUTSIDE THE HIGHEST
MOUNTAINS. MON WILL BE A COUPLE DEGREES COOLER WITH A SMALL CHANCE
OF MOUNTAIN SNOW...AND TUE LOOKS TO BE SIMILAR TO MON AS THE SURFACE
PATTERN CHANGES LITTLE. WEAK LEESIDE TROUGHING WED AND THU WILL
PRODUCE DRY CONDITIONS WITH TEMPS AT OR ABOVE NORMAL.
.AVIATION...MVFR CEILINGS AND VISIBILITIES WILL PERSIST AT KLAR FOR
ANOTHER HOUR OR TWO BEFORE CONDITIONS THERE IMPROVE. VFR WILL THEN
PREVAIL FOR THE CWA...EXZCEPT FOR OVER AND NEAR THE SNOWY RANGE...
TODAY AND EARLY TONIGHT. CLOUDS WILL INCREASE OVER THE CWA THIS
AFTERNOON AND TONIGHT WITH CEILINGS GRADUALLY LOWERING. AS THE
SHORTWAVE TROUGH AND COLD FRONT MOVE ACROSS THE CWA ON FRIDAY THERE
WILL BE SEVERAL HOUR PERIOD OF IFR CEILINGS AND VISIBILITES. THE
WINDS WILL ALSO BE VERY STRONG AND TURBULENCE WILL BE MODERATE TO
SEVERE THROUGHOUT MUCH OF THE ATMOSPHERE. AS THE ATMOSPHERE
BECOMES RELATIVELY UNSTABLE...ICING WILL BE A CONCERN BY FRIDAY
AFTERNOON. THE SNOWY RANGE WILL BE OBSCURED FOR MUCH OF THE TIME
TODAY THROUGH FRIDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FOR THE LARAMIE RANGE FROM MIDNIGHT TO 8 PM
FRIDAY. ZONES 64..66.
HIGH WIND WARNING REST OF SOUTHEAST WYOMING FOR FRIDAY AND
FRIDAY EVENING. ZONES 59>62..67>70.
WINTER STORM WARNING FOR THE SNOWY RANGE FROM MIDNIGHT TO 8 PM
FRIDAY. ZONE 63.
NE...HIGH WIND WARNING FROM MID MORNING FRIDAY TO FRIDAY
EVENING FOR THE WESTERN PANHANDLE. ZONES 1>3..18>21..54..55.
&&
SHORT TERM/AVIATION...WEILAND
LONG TERM...JRThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 5:18 AM MST | High Wind Warning | CYS | Crook, Weston | 39 hr |
Nearby
Winter Storm Warnings in Wyoming, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.